# SDR SWIA2020090152102

- Difficulty date: July 25, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H BATT RIB CAP IS CRACKED AT WS48.30.   (C-CHECK) RO 8/28/2020    REMOVED AND REPLACED DAMAGED RHS BATT RIB ANGLE (P/N 600-10389-2) REF DWG, CRJ200 SRM.
